Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 131, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2012, 1:27 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 1:27 AM CDT (06:27 UTC)
- Expired
- Jun 12, 2012, 1:53 AM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 174 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS54 KTSA 120627
SVRTSA
OKC023-127-120730-
/O.NEW.KTSA.SV.W.0131.120612T0627Z-120612T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 230 AM CDT
* AT 124 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF KELLOND TO 6 MILES NORTHEAST OF
KENT TO 4 MILES NORTHWEST OF GOODLAND...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GOODLAND...HUGO...MESSER...RATTAN...HUGO LAKE STATE PARK...OLETA...
SAWYER...CLOUDY...FORT TOWSON AND RAYMOND GARY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3389 9556 3393 9557 3393 9559 3391 9563
3394 9571 3417 9566 3434 9579 3436 9578
3436 9535 3421 9514 3393 9516 3395 9522
3388 9526 3386 9542
TIME...MOT...LOC 0627Z 270DEG 18KT 3428 9557 3415 9552
3403 9558
$$1 follow-up statement
479
WWUS54 KTSA 120653
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT TUE JUN 12 2012
OKC023-127-120703-
/O.CAN.KTSA.SV.W.0131.000000T0000Z-120612T0730Z/
CHOCTAW OK-PUSHMATAHA OK-
153 AM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3389 9556 3393 9557 3393 9559 3391 9563
3394 9571 3417 9566 3434 9579 3436 9578
3436 9535 3421 9514 3393 9516 3395 9522
3388 9526 3386 9542
TIME...MOT...LOC 0653Z 270DEG 18KT 3428 9541 3415 9536
3403 9542
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:51 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 11, 11:51 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1151 PM CDT MON JUN 11 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORMS REMAIN ONGOING ACROSS FAR SOUTHEAST OKLAHOMA...WITH SOME DEVELOPMENT NOTED TO THE WEST NORTHWEST OF KMLC. HAVE INCLUDED A CB GROUP THROUGH 09Z AT THIS TIME. CONVECTION IS EXPECTED TO MOVE SOUTHEAST OVERNIGHT. LINGERING BOUNDARIES IN THE AREA TOMORROW WARRANT NON ZERO THUNDERSTORM CHANCES...HOWEVER AREAL COVERAGE IS EXPECTED REMAIN TOO LOW FOR INCLUSION IN THE TAFS. THEREFORE VFR CONDITIONS WILL BE FORECASTED THROUGH THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 928 PM CDT MON JUN 11 2012/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS STARTING TO DEVELOP ALONG AND JUST SOUTH OF SURFACE BOUNDARY ACROSS SERN OK AND WEST CENTRAL AR ATTM IN REGION OF WEAKNESS IN THE CAP AND MODEST LOW LEVEL CONVERGENCE. AIR MASS REMAINS VERY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR TO SUPPORT ORGANIZED CONVECTION THROUGH LATE TONIGHT. SEVERE THUNDERSTORM WATCH 377 JUST ISSUED FOR SERN OK AND SEBASTIAN COUNTY. HAVE MADE ADJUSTMENTS TO POP/WEATHER GRIDS AS WELL AS DEWPOINT GRIDS TO ACCOUNT FOR LATEST TRENDS. UPDATED PRODUCTS WILL BE ISSUED SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...23
Hazardous weather outlook, Jun 11, 9:38 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON JUN 11 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
938 PM CDT MON JUN 11 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF I-40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF I-40.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT LOCATED ACROSS EAST CENTRAL OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING WILL CONTINUE TO PUSH SOUTHWARD TOWARD
SOUTHEASTERN OKLAHOMA TONIGHT. THUNDERSTORMS HAVE DEVELOPED WITHIN
THE FRONTAL ZONE AND WILL CONTINUE TO DO SO THROUGH LATE TONIGHT.
VERY UNSTABLE AIR AND MODERATE DEEP LAYER SHEAR OVER THE AREA WILL
SUPPORT SEVERE WEATHER...INCLUDING VERY LARGE HAIL AND DAMAGING
DOWNBURST WIND.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS CAN BE EXPECTED GENERALLY SOUTH OF I-40
TUESDAY ALONG AND NORTH OF THE STALLED FRONTAL BOUNDARY. THE
BOUNDARY WILL RETREAT NORTH ON WEDNESDAY...SPREADING STORM CHANCES
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. STORM
CHANCES WILL BECOME MORE ISOLATED TOWARD THE END OF THE WEEK AS A
RIDGE OF HIGH PRESSURE BUILDS IN THE UPPER ATMOSPHERE OVER THE
SOUTHERN PLAINS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...WITH
ONLY A LIMITED RISK DUE TO WEAK SHEAR.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
69In the hours before
Special weather statement, Jun 11, 10:06 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT MON JUN 11 2012
OKZ049-076-120345-
LE FLORE OK-PUSHMATAHA OK-
1006 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1007 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
HONOBIA...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
WHITESBORO AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3473 9506 3466 9445 3451 9446 3450 9447
3450 9504
TIME...MOT...LOC 0307Z 302DEG 9KT 3457 9492Special weather statement, Jun 11, 10:34 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT MON JUN 11 2012
OKZ049-120415-
PUSHMATAHA OK-
1034 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
STANLEY...MOVING EAST SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION...SARDIS AND CLAYTON LAKE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3429 9534 3454 9561 3460 9557 3460 9551
3467 9551 3468 9551 3468 9505
TIME...MOT...LOC 0334Z 313DEG 10KT 3454 9545Special weather statement, Jun 11, 11:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT MON JUN 11 2012
OKZ049-120530-
PUSHMATAHA OK-
1139 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF EUBANKS...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CORINNE...RATTAN...CLOUDY...
FINLEY...SNOW...NASHOBA...STANLEY...OLETA...EUBANKS...DUNBAR AND
CLAYTON LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3442 9567 3458 9559 3454 9514 3419 9526
3416 9541 3416 9545
TIME...MOT...LOC 0439Z 315DEG 10KT 3439 9553Special weather statement, Jun 12, 12:35 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT TUE JUN 12 2012
OKZ053-120615-
CHOCTAW OK-
1235 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW
AT 1235 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SPEER...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...GRANT...GAY...GOODLAND...SAWYER...
SOPER...MESSER...KENT...HUSKEY...FALLON...SPEER...APPLE AND HUGO LAKE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN ALSO
BE EXPECTED. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3393 9571 3415 9576 3416 9532 3393 9527
TIME...MOT...LOC 0535Z 340DEG 15KT 3420 9554Special weather statement, Jun 12, 12:53 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT TUE JUN 12 2012
OKZ073-120630-
PITTSBURG OK-
1253 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 1253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ARPELAR TO 21 MILES SOUTHWEST OF
ASHLAND...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD AND ARPELAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9610 3506 9608 3509 9607 3494 9572
3466 9588 3466 9589 3468 9589 3468 9609
3468 9610
TIME...MOT...LOC 0553Z 307DEG 19KT 3497 9606 3453 9630Special weather statement, Jun 12, 1:18 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE JUN 12 2012
OKZ049-053-073-120700-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
118 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW...CENTRAL PITTSBURG AND WESTERN PUSHMATAHA
AT 117 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF EUBANKS TO 2 MILES NORTHEAST OF
SOPER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...SAWYER...SOPER...MESSER...
HARTSHORNE...HAILEYVILLE...KREBS...ANTLERS...RATTAN...MOYERS...
FINLEY...EUBANKS...DUNBAR AND HUGO LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3392 9556 3393 9559 3388 9569
3389 9575 3386 9577 3386 9581 3416 9585
3417 9578 3450 9579 3451 9568 3459 9568
3459 9588 3469 9590 3503 9565 3503 9551
3468 9551 3468 9546 3387 9534
TIME...MOT...LOC 0617Z 270DEG 9KT 3441 9564 3406 9568The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:06 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| Jun 11, 10:34 PM CDT | Special Weather Statement | TSA | Pushmataha | 41 min |
| Jun 11, 11:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Jun 11, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Jun 12, 12:31 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 119 min |
| Jun 12, 12:35 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| Jun 12, 12:53 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| Jun 12, 1:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 5 hr |
| Jun 12, 1:18 AM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| Jun 12, 1:26 AM CDT | Flash Flood Watch | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 5 hr |
| Jun 12, 1:42 AM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Jun 12, 1:49 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Jun 12, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 55 min |
| Jun 12, 2:38 AM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.